# SDR AALA202311243615

- Difficulty date: September 2, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING LEFT HAND CONTINUITY FITTING CRACKED AT FR 2 AND Y0. REPLACED CONTINUITY FITTING PER EA 347848
